Direct and Inverse Approximation Theorems for Baskakov Operators with the Jacobi-Type Weight

Author

Feng, Guo

Source

Abstract and Applied Analysis

Issue

Vol. 2011, Issue 2011 (31 Dec. 2011), pp.1-13, 13 p.

Publisher

Hindawi Publishing Corporation

Publication Date

2011-11-03

Country of Publication

Egypt

No. of Pages

13

Main Subjects

Mathematics

Abstract EN

We introduce a new norm and a new K-functional Kφλ(f;t)w,λ.

Using this K-functional, direct and inverse approximation theorems for the Baskakov operators with the Jacobi-type weight are obtained in this paper.

American Psychological Association (APA)

Feng, Guo. 2011. Direct and Inverse Approximation Theorems for Baskakov Operators with the Jacobi-Type Weight. Abstract and Applied Analysis،Vol. 2011, no. 2011, pp.1-13.
https://search.emarefa.net/detail/BIM-446411

Modern Language Association (MLA)

Feng, Guo. Direct and Inverse Approximation Theorems for Baskakov Operators with the Jacobi-Type Weight. Abstract and Applied Analysis No. 2011 (2011), pp.1-13.
https://search.emarefa.net/detail/BIM-446411

American Medical Association (AMA)

Feng, Guo. Direct and Inverse Approximation Theorems for Baskakov Operators with the Jacobi-Type Weight. Abstract and Applied Analysis. 2011. Vol. 2011, no. 2011, pp.1-13.
https://search.emarefa.net/detail/BIM-446411

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-446411